# SDR FDEA201203080819

- Difficulty date: March 8, 2012
- Submitted: March 8, 2012
- Operation: Air carrier
- Aircraft: N729FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 657
- Aircraft time: 32,224 hours, 17,596 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: A57661002216
- Condition: Dented
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON UPPER SKIN HAS FOUR DENTS & AILERON LOWER SKIN HAS FOUR DENTS. LT AILERON FOUND ONE DENT ON BOTTOM SIDE FWD.  AREA TO BE WITH IN LIMITS (NR 1).   REPAIRED THREE DENTS ON LOWER SIDE NEAR T/E (NR 2, 3, 4) USING METAL DOUBLERS IAW SRM 57-61-11, PARA 4G (1) (A) AND 51-77-12 PARA 4C. REPAIRED FOUR DENTS ON UPPER SIDE USING THE FILLER METHOD (NR 5, 6, 7, 8 ) IAW SRM 57-61-11, PARA 6B AND 51-73-10, PARA 3.
